| Model Number |
500004500001 |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 30-nov-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user could not log in to the cabinet and was prompting for windows password.A technical support specialist (tss) remotely accessed the station and identified that the screen was prompting for a windows password.The tss cleared the password prompt and restored access, allowing successful login to the cabinet.The system functioned as intended after the technical support specialist troubleshot the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, a nurse called to report that she could not log in to the cabinet.Remote access was established, and it was found that the screen was prompting for a windows password.There were no adverse events or injuries reported based on this event.